# SDR SWAA2019030630343

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 41,579 hours, 19,739 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 10048H7179
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRONT WINDOW CRACKED WHILE ON APPROACH. DOES NOT APPEAR TO BE FROM BIRD STRIKE. THERE WAS A SMALL FLASH JUST PRIOR TO CRACK. R&R LT FRONT WINDOW PER AMM.
